The Open UniversitySkip to content
 

Extensions of a theorem of Valiron

Barth, K. F. and Rippon, Philip (2006). Extensions of a theorem of Valiron. Bulletin of the London Mathematical Society, 38(5) pp. 815–824.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1112/S0024609306018698
Google Scholar: Look up in Google Scholar

Abstract

A classical theorem of Valiron states that a function which is holomorphic in the unit disk, unbounded, and bounded on a spiral that accumulates at all points of the unit circle, has asymptotic value infinity. This property, and various other properties of such functions, are shown to hold for more general classes of functions which are bounded on a subset of the disk that has a suitably large set of nontangential limit points on the unit circle.

Item Type: Journal Article
ISSN: 0024-6093
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 15977
Depositing User: Users 8955 not found.
Date Deposited: 08 May 2009 14:46
Last Modified: 02 Dec 2010 20:27
URI: http://oro.open.ac.uk/id/eprint/15977
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk